# SDR DALA2025101607581

- Difficulty date: October 10, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 10,325 hours, 4,599 cycles
- Engine: Pwa PW1519G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Engines
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL INTO DFW ON ODD ODOR WAS DETECTED BY THE CA, FO, AFT AND LEAD FA, DESCRIBED AS A DIRTY DIAPER OR DIRTY SOCKS. HAPPENED BRIEFLY ON DEPARTURE AND DISSIPATED RAPIDLY. ON ARRIVAL IT WAS MORE PRONOUNCED AND LASTED LONGER. BOTH ENGINE OPERATING SINGLE PACK AND HAPPENED DURING THROTTLE ADJUSTMENT. COMPLETED ISOLATE SMOKE AND FUMES IN COCKPIT AND OR CABIN WORKCARD 0550-2001 STEPS 1-4. DURING INSP FOUND OIL ON BOTH ENG CONES. R&R BOTH ENGINE FAN SHAFT COVER O-RING PER PW1500G OEM ENG MANUAL. NO LEAKS NOTED. C/W T/C 0550-2001 & T/C 0550-6001. A/C OK FOR SVC. (LP# 7706526)
